RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1991, Volume 46, Issue 1(277), Pages 209–210 (Mi umn4575)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Sets of accesibility for controlled stochastic differential equations

Yu. M. Kabanov, S. M. Pergamenshchikov


Full text: PDF file (144 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1991, 46:1, 251–252

Bibliographic databases:

MSC: 60H10, 49J15, 28C20, 60A10, 49J30
Received: 10.05.1990

Citation: Yu. M. Kabanov, S. M. Pergamenshchikov, “Sets of accesibility for controlled stochastic differential equations”, Uspekhi Mat. Nauk, 46:1(277) (1991), 209–210; Russian Math. Surveys, 46:1 (1991), 251–252

Citation in format AMSBIB
\Bibitem{KabPer91}
\by Yu.~M.~Kabanov, S.~M.~Pergamenshchikov
\paper Sets of accesibility for controlled stochastic differential equations
\jour Uspekhi Mat. Nauk
\yr 1991
\vol 46
\issue 1(277)
\pages 209--210
\mathnet{http://mi.mathnet.ru/umn4575}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1109043}
\zmath{https://zbmath.org/?q=an:0746.93010|0725.93008}
\transl
\jour Russian Math. Surveys
\yr 1991
\vol 46
\issue 1
\pages 251--252
\crossref{https://doi.org/10.1070/RM1991v046n01ABEH002732}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991GP61000009}


Linking options:
  • http://mi.mathnet.ru/eng/umn4575
  • http://mi.mathnet.ru/eng/umn/v46/i1/p209

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:184
    Full text:60
    References:17
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019